# SDR DALA2022091306081

- Difficulty date: June 28, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N362DN
- Make and model: Airbus A321-213
- Aircraft serial: 8447
- Aircraft time: 10,872 hours, 4,830 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 596427-14 HAS BEEN REVISED TO 'A'. FOLLOW ON ACTION IS REQU IRED. PERFORM SECTION II WITHIN 2400FC OF SECTION I (FROM 3820FC TOTAL ). SECTION II IS TBD PENDING FURTHER DAMAGE TOLERANCE ANALYSIS ( DTA ) OR SKIN PANEL CHANGE. ASSOCIATED ER/A 14-596427 ADDED FOR AC 3062. (LP# 2297515)
